# SDR 2006UALA01769

- Difficulty date: September 12, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 50,480 hours, 18,504 cycles
- Engine: Pwa PW2037
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire Harness
- Condition: Misinstalled
- Location: Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF RT RECIRC FAN FOUND RECIRC FAN CONNECTOR WIRES BURNED.  UPON FURTHER INSPECTION FOUND STRINGER BURNED.  INCORRECT INSTALLATION OF WIRE HARNESS ALLOWING RUBBING OF WIRES AGAINST THE STRUCTURE,  THIS CAUSED SHORT CIRCUIT OF AT LEAST ONE OF THE WIRES LEADING TO ARCING.  AS PART OF CORRECTIVE ACTION, AN EG CALLOUT HAS BEEN ISSUED TO INSPECT THE REST OF THE FLEET TO INSURE HARNESSES ARE CORRECTLY INSTALLED WITH CLAMPS AND STANDOFFS.
